Publication
Title
Rational reconstruction reconsidered
Author
Abstract
Language
English
Source (journal)
The monist : an international quarterly journal of general philosophical inquiry. - Chicago, Ill.
Publication
Chicago, Ill. : 2010
ISSN
0026-9662
Volume/pages
93:4(2010), p. 595-615
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 15.04.2011
Last edited 21.10.2014
To cite this reference